Results 1 to 4 of 4

Threaded View

  1. #1
    New Member

    Join Date
    Aug 2013
    Posts
    9

    Pregnancy after using contraceptive pills

    I had been using contraceptive pills after I gave birth to my second child, but after several months of using it, I noticed that I'm having irregular menstruation and I bleed lesser than my usual until I hardly had menstruation at all. I stopped using it 3 months ago and had been using condom and withdrawal method as an alternative. My last period was July 10 and now its the last week of August and I still hadn't had my period. Am I possibly be pregnant or is there other serious problem that causes the absence of my period?Please help, I'm not ready for another pregnancy yet.
    Last edited by shie84; 28th August 2013 at 10:54 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •